# SDR WRXR20250314002

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: CC670390523
- Condition: Corroded
- Location: Zone 100
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 193AB PANEL, AT BL0.00, WL68.00, FS732.00, FOUND MULTIPLE SPOTS OF CORROSION ON LH AND RH STRAPS (P/NS CC670-39052-3 AND CC670-39052-4). REMOVED AND REPLACED LH AND RH STRAPS (P/NS CC670-39052-3 AND CC670-39052-4) IAW CRJ. 900 SRM 51-42-13-001-001-A01.
